# SDR JR2R20160811302

- Difficulty date: August 11, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 53,245 hours, 25,896 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 5955545507
- Part serial: 687196
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB DAMAGED ON CORNER.  REPAIRED THE RUDDER TAB DAMAGE ON CORNER IAW SRM 51-70-1A PARA 17.
